HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Institute for Catalysis >
触媒 = CATALYST >
第13輯 >

分布函數法の理論

Files in This Item:
13_P29-44.pdf610.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/22506

Title: 分布函數法の理論
Other Titles: A Note on the Method of Distribution Function
Authors: 慶伊, 富長1 Browse this author
Authors(alt): KEII, Tominaga1
Issue Date: Jun-1956
Publisher: 北海道大學觸媒研究所
Journal Title: 觸媒
Journal Title(alt): CATALYST
Volume: 13
Start Page: 29
End Page: 44
Abstract: 原報
Original Papers
Type: bulletin (article)
URI: http://hdl.handle.net/2115/22506
Appears in Collections:触媒 = CATALYST > 第13輯

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University